Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2024, 3:27 PM EDT for 5 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2024, 3:27 PM EDT (19:27 UTC)
- Expired
- Mar 15, 2024, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Schley County, GA, Stewart County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 121 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:37 PM EDT | HAIL 1.75 | 2 Nnw Draneville, GA | Local business reports golf ball sized hail near Mill Pond Rd and GA41. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
628
WUUS52 KFFC 151927
SVRFFC
GAC053-197-249-259-307-152000-
/O.NEW.KFFC.SV.W.0038.240315T1927Z-240315T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
327 PM EDT Fri Mar 15 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Marion County in west central Georgia...
Southeastern Chattahoochee County in west central Georgia...
Northeastern Stewart County in west central Georgia...
Northern Webster County in west central Georgia...
Southwestern Schley County in west central Georgia...
* Until 400 PM EDT.
* At 327 PM EDT, a severe thunderstorm was located over Renfroe, or
near Cusseta, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Putnam, Seminole, Doyle, Church Hill, Renfroe, Draneville, Manta,
and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3219 8480 3229 8478 3231 8439 3220 8431
3216 8438 3217 8439 3217 8443 3214 8443
3213 8444
TIME...MOT...LOC 1927Z 275DEG 36KT 3223 8470
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
415
WWUS52 KFFC 151932
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Fri Mar 15 2024
GAC053-259-151942-
/O.CAN.KFFC.SV.W.0038.000000T0000Z-240315T2000Z/
Chattahoochee GA-Stewart GA-
332 PM EDT Fri Mar 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHATTAHOOCHEE AND
NORTHEASTERN STEWART COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Chattahoochee and Stewart counties. Therefore, the warning has been
cancelled.
&&
LAT...LON 3217 8464 3218 8463 3219 8464 3222 8464
3223 8466 3230 8466 3231 8439 3220 8431
3216 8438 3217 8439 3217 8443 3214 8443
3213 8444
TIME...MOT...LOC 1932Z 275DEG 36KT 3223 8464
$$
GAC197-249-307-152000-
/O.CON.KFFC.SV.W.0038.000000T0000Z-240315T2000Z/
Marion GA-Webster GA-Schley GA-
332 PM EDT Fri Mar 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN MARION...NORTHERN WEBSTER AND SOUTHWESTERN SCHLEY
COUNTIES...
At 332 PM EDT, a severe thunderstorm was located near Seminole, or 9
miles southwest of Buena Vista, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Buena Vista, Putnam, Seminole, Doyle, Church Hill, Draneville,
Zellobee, and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3217 8464 3218 8463 3219 8464 3222 8464
3223 8466 3230 8466 3231 8439 3220 8431
3216 8438 3217 8439 3217 8443 3214 8443
3213 8444
TIME...MOT...LOC 1932Z 275DEG 36KT 3223 8464
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:20 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 15, 2:20 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 220 PM EDT Fri Mar 15 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 210 PM EDT Fri Mar 15 2024 Frontal boundary currently stretches from the Mid Atlantic States back through central TN and northern MS. A pre-frontal trough is across central portions of GA. The pre-frontal trough is associated with a broken line of showers and thunderstorms that continues to move south. There is some light rain back behind the the initial line, but precipitation will continue to taper off from north to south across the CWA this evening. The high res models had a decent handle on the evolution of the line this morning, but may be struggling a bit with the current situation. Do think a stronger line of storms will move through the southern quarter of the CWA this afternoon, where more breaks in the clouds have occurred. Strong thunderstorms are likely, but an isolated severe thunderstorm cannot be ruled out. The primary hazards would be gusty winds, frequent lightning and small hail. Locally heavy rainfall is also possible. The actual frontal boundary will move south across the CWA tonight, and likely stall somewhere across the FL panhandle by early Saturday. Dry conditions are anticipated through Saturday night. NListemaa && .LONG TERM... (Sunday morning through next Thursday) Issued at 210 PM EDT Fri Mar 15 2024 -Two periods of rain are forecast throughout the long term (at both the beginning and end of the period). -Colder and drier conditions will kick off the work week next week. -Fire weather conditions will need to be monitored early next week. Rain chances will be starting to ramp up at the start of the long term period (Sunday) as south-southwesterly flow aloft ushers another mid-level disturbance across the Southeast. At this time, the highest rain chances largely remain confined to areas south of I- 20. A deep upper trough will dive southward from the Great Lakes Region late on Sunday thus ending rain chances across the area going into Monday. With the base of the trough situated just to the north of the forecast area on Monday, temperatures Monday night will quickly fall under clear skies. Overnight lows Monday will be at or just below freezing areawide. Conditions will remain dry with a gradually warming trend through at least mid-week as a result of northwest flow aloft and surface high pressure. With a much drier continental airmass moving back into the region, fire weather conditions will need to be monitored on Monday as RH values may approach critical thresholds. 07 && .AVIATION... (18Z TAFS) Issued at 126 PM EDT Fri Mar 15 2024 The main line of shra/tsra has moved through the metro area. Light rain will be possible for the next couple of hours, but should taper off shortly before 00Z. Models move in some MVFR cigs overnight with some patchy fog. Do think there could be some sct IFR, but not confident enough to go bkn for now. Gradual clearing tomorrow with sct cu. Winds remain on the west side. //ATL Confidence...18Z Update... Med confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 58 76 51 68 / 30 0 0 40 Atlanta 58 72 53 66 / 30 0 10 50 Blairsville 53 69 45 63 / 30 0 10 20 Cartersville 56 71 48 66 / 30 0 10 30 Columbus 62 79 57 71 / 60 0 10 70 Gainesville 57 74 51 67 / 30 0 10 30 Macon 61 79 57 71 / 60 0 0 60 Rome 54 73 47 65 / 30 0 10 30 Peachtree City 59 74 52 67 / 30 0 10 60 Vidalia 64 81 60 78 / 70 0 0 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 12:30 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1230 PM EDT Fri Mar 15 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1230 PM EDT Fri Mar 15 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Showers and thunderstorms will continue across mainly central Georgia this afternoon. A few storms could become strong, with gusty winds to 40 mph, locally heavy rainfall, and cloud to ground lightning. Storms should diminish or clear the area after sunset this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Another round of showers and isolated thunderstorms are expected across north and central GA on Sunday. Severe weather is not anticipated with this system at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Mar 15, 10:10 AM EDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 AM EDT Fri Mar 15 2024
GAZ031-032-151445-
Cobb GA-Paulding GA-
1010 AM EDT Fri Mar 15 2024
...A strong thunderstorm will impact portions of eastern Paulding and
Cobb Counties through 1045 AM EDT...
At 1010 AM EDT, a strong thunderstorm was over New Hope, or over
Dallas, moving east at 45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Marietta, Dallas, Smyrna, Kennesaw, Powder Springs, Austell, Hiram,
Fair Oaks, Lithia Springs, White Water Park, Lost Mountain Park, Jim
R Miller Park, Cross Roads, Due West, Sandy Plains, Dobbins Air
Reserve Base, New Hope, and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8486 3403 8445 3393 8442 3391 8445
3390 8444 3380 8462 3385 8489
TIME...MOT...LOC 1410Z 268DEG 39KT 3393 8480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 15, 10:44 AM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 AM EDT Fri Mar 15 2024
GAZ022-032>034-045-151515-
North Fulton GA-Cobb GA-DeKalb GA-Forsyth GA-Gwinnett GA-
1044 AM EDT Fri Mar 15 2024
...A strong thunderstorm will impact portions of northwestern DeKalb,
southwestern Forsyth, northeastern Cobb, northwestern Gwinnett and
northeastern Fulton Counties through 1115 AM EDT...
At 1044 AM EDT, a strong thunderstorm was over Mount Bethel, or 7
miles south of Mountain Park, moving east at 45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Dunwoody, Duluth, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Berkeley Lake, North Atlanta, Mount Bethel,
Brookwood, and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3412 8417 3402 8398 3387 8406 3390 8446
3406 8448
TIME...MOT...LOC 1444Z 262DEG 39KT 3398 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 15, 12:34 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1234 PM EDT Fri Mar 15 2024
GAZ078-079-089-090-151700-
Chattahoochee GA-Harris GA-Talbot GA-Muscogee GA-
1234 PM EDT Fri Mar 15 2024
...A strong thunderstorm will impact portions of Muscogee,
northeastern Chattahoochee, southwestern Talbot and southeastern
Harris Counties through 100 PM EDT...
At 1234 PM EDT, a strong thunderstorm was over Ladonia, or near
Smiths, moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Waverly Hall, North Fort Moore, Bibb City, Upatoi,
Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace, Cataula,
Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Fortson, Saint Marys Hills,
Edgewood, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3270 8476 3257 8465 3245 8466 3238 8499
3239 8498 3239 8497 3241 8498 3242 8496
3244 8497 3245 8499 3246 8500 3250 8500
3252 8501 3259 8507
TIME...MOT...LOC 1634Z 254DEG 47KT 3245 8513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 15, 2:48 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Fri Mar 15 2024
GAZ089>091-102-151915-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
248 PM EDT Fri Mar 15 2024
...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, Chattahoochee and northeastern Stewart Counties through 315
PM EDT...
At 247 PM EDT, a strong thunderstorm was over Fort Mitchell, or near
Phenix City, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Cusseta, Fort Moore, North Fort Moore, Bibb City, Laurel
Hills, Green Island Hills, Vista Terrace, Columbus Metropolitan
Airport, Renfroe, Rose Hill, Manta, Zellobee, Eelbeck/West Fort
Moore, Benning Hills, Avondale, Benning Park, Saint Marys Hills,
Edgewood, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8492 3225 8492 3226 8489 3230 8494
3233 8501 3238 8497 3239 8499 3239 8497
3241 8498 3243 8496 3245 8500 3250 8500
3255 8503 3256 8480 3252 8469 3249 8454
3223 8462 3223 8465 3218 8463 3216 8464
TIME...MOT...LOC 1847Z 283DEG 31KT 3237 8504
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 15, 3:13 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Fri Mar 15 2024
GAZ096-097-109-151945-
Bleckley GA-Laurens GA-Dodge GA-
313 PM EDT Fri Mar 15 2024
...A strong thunderstorm will impact portions of central Laurens,
north central Dodge and east central Bleckley Counties through 345 PM
EDT...
At 312 PM EDT, a strong thunderstorm was over Rowland, or 10 miles
east of Cochran, moving east at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Chester, Dexter, Cadwell, Rentz, Yonkers, Cedar Grove, Rebie, Lowery,
and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3235 8323 3243 8323 3251 8317 3247 8275
3222 8283
TIME...MOT...LOC 1912Z 280DEG 33KT 3242 8317
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 15, 3:20 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Fri Mar 15 2024
GAZ090>092-102-103-151945-
Schley GA-Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
320 PM EDT Fri Mar 15 2024
...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, northeastern Stewart, northwestern
Webster and southwestern Schley Counties through 345 PM EDT...
At 319 PM EDT, a strong thunderstorm was near Cusseta, moving east at
45 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buena Vista, Cusseta, Seminole, Church Hill, Brooklyn,
Jamestown/South Fort Moore, Renfroe, Draneville, Manta, and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3220 8488 3231 8484 3231 8451 3221 8437
3213 8454
TIME...MOT...LOC 1919Z 277DEG 37KT 3226 8479
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 10:55 PM EDT | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 5 days |
| Mar 15, 2:46 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Mar 15, 7:31 AM EDT | Special Weather Statement | FFC | Dade, Walker | 29 min |
| Mar 15, 8:27 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 48 min |
| Mar 15, 8:55 AM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Mar 15, 9:12 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Floyd, Haralson, Polk | 48 min |
| Mar 15, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 45 min |
| Mar 15, 9:39 AM EDT | Special Weather Statement | FFC | Carroll, Paulding | 36 min |
| Mar 15, 9:56 AM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Mar 15, 10:10 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 35 min |
| Mar 15, 10:44 AM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Mar 15, 12:34 PM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| Mar 15, 2:48 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 27 min |
| Mar 15, 3:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Mar 15, 3:20 PM EDT | Special Weather Statement | FFC | Marion | 25 min |
| Mar 15, 3:46 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Mar 15, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley | 37 min |
| Mar 15, 4:12 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 33 min |
| Mar 15, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Sumter | 29 min |
| Mar 15, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 47 min |
| Mar 15, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 47 min |
| Mar 15, 6:30 PM EDT | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Mar 15, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 25 min |
| Mar 15, 7:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.